Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
Truncated disks in TW Hya association multiple star systems
Authors: Andrews, Sean M.; Czekala, Ian; Wilner, D. J.; Espaillat, Catherine; Dullemond, C. P.; Hughes, A. M.
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: The Astrophysical Journal
Volume: 710
Issue / Number: 1
Start Page: 462
End Page: 469
Document Type: Article
ID: 559050.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.